# SDR SWAA2025111224458

- Difficulty date: October 15, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - AFT BULKHEAD FRAME 1016; UPPER WEB STRUCTURE FITTING HAS CORROSION AT BS 1016; BL 0.   REPLACED FITTING LOC. AFT BULKHEAD FRAME BS 1016; UPPER WEB STRUCTURE AND BL 0 I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 148A2237 SHEET 1 REV-.
